# SDR DALA2024051005117

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N544DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11607
- Aircraft time: 2,257 hours, 533 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Smoke
- Location: Seat 25f
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5044, SEAT 25F VIDEO SCREEN USB CHARGE PORT PRODUCED SMOKE WHEN PASSENGER WAS CHARGING PHONE. SMOKE DISSIPATED WHEN UNPLUGGED. CORRECTIVE ACTION: FOUND VIDEO MONITOR USB SHORTED. REPLACED VIDEO MONITOR (LP 5358084)
